# SDR CA040219005

- Difficulty date: January 29, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 13,587 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C3CF3915
- Condition: Cracked
- Location: Cockpit
- Part time: 14,020 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL COLUMN FOUND CRACKED IN THREE LOCATIONS WHEN SB 3/39 CW.
